CSN Login
Members Online: 1

Troubles after session six

vanessamood's picture
Posts: 54
Joined: Apr 2012

I finished up session six, ten days ago . Thought I would better but am still very shaky and weak .Pain in legs seems to be going away but cannot get rid of this shakiness and weakmness and horrible taste in mouth. Need to hear how it was for you after the sixth treatment. Thought it would be easier..... Thanks for all your support. I need it at this point.

Posts: 1972
Joined: Apr 2003

It does take a while for all those nasty symptoms to go away. Keep up your liquid intake - it helps to flush everything out of your body, and being hydrated helps you to feel better. I wish it were easier for you, but it is a process that will just take some time. You'll get better for sure.

(((HUGS))) & Prayers,


2timothy1 7's picture
2timothy1 7
Posts: 348
Joined: Jan 2012

Hi there, I understand how you feel. My hemoglobin dropped way down after 6th treatment, causing extreme weakness and shortness of breath upon climbing stairs. Yes it also took a while for taste to be regular for me also. I too thought I would have recovered quicker. But it does get better.

kikz's picture
Posts: 1318
Joined: Jun 2010

about bloodwork to make sure all your levels are okay. As I have mentioned in other posts it is hard to know when you are chemo sick or it is something that requires medical attention. My potassium dropped so low, my hands and feet were seizing and I ended up not being able to speak right. I thought I was having a stroke. It was so scary. I should have gone to the ER much sooner but each day I thought I might feel better.


Glad to be done's picture
Glad to be done
Posts: 567
Joined: Jul 2012

I agree with karen. You should call your doc and get some blood work done. I just got off potassium pillcause my potassium and magnesium were so low because of treatment. I am still on magnesium pills. 4 a day. I am on slo mag. When my potassium was low I was very very dizzy. when I would stand up from a laying or sitting postion my blood pressure would plummet and I would just about pass out....
Call doc in the AM and get some tests done...... Your symptoms sound just like I did when my potassium was low

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2015 © Cancer Survivors Network